# SDR DL764040281

- Difficulty date: March 30, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 9,668 hours, 3,891 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Part serial: 425
- Condition: Malfunctioned
- Location: E1 Rack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE MASTER WARNING SOUNDED AND MASTER CAUTION ILLUMINATED WITH GEAR DISAGREE CAUTION AND INTRANSIT INDICATIONS FOR BOTH MAIN/NOSE GEAR NORMAL UP INDICATION.  AIR/GROUND AND NOSE DISAGREE STATUS MSG.  GEAR RETRACTION NORMAL AT T/O.  NO ABNORMAL CONDITIONS DURING CLIMBOUT/CRUISE.  NO VIBRATION NOTED AIR TURNBACK WAS RECOMMENDED TO LAX.  REPLACED PSEU PER M/M AND CHECKS NORMAL.  MSG CLEARED.
